# SDR SWAA2022080426736

- Difficulty date: July 7, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV 2022-355189 / [01] REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9. AND DWG# 141A5400 SHEET 44 REV.-;[02] CORRECTED STEP 1. REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9. AND DWG# 141A5400 SHEET 44 REV.- SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED INTERCOSTAL AND FASTENERS ON FLOOR STRUCTURE LOCATED BS 328 TO BS 344 AND LBL 46 FWD GALLEY AND LAV. I.A.W. B737-700 SRM 51-40-02; 51-10-02 ITEM 9. AND DWG# 141A5400 SHEET 44 REV.-; RII SEE INDIVIDUAL SIGN-OFF BELOW.
